American option prices in a Markov chain market model
Article first published online: 6 APR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 28, Issue 1, pages 35–59, January/February 2012
How to Cite
van der Hoek, J. and Elliott, R. J. (2012), American option prices in a Markov chain market model. Appl. Stochastic Models Bus. Ind., 28: 35–59. doi: 10.1002/asmb.893
- Issue published online: 10 FEB 2012
- Article first published online: 6 APR 2011
- Manuscript Accepted: 8 FEB 2011
- Manuscript Revised: 1 FEB 2011
- Manuscript Received: 12 OCT 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!